Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Principe local-global pour les zéro-cycles
sur les surfaces réglées


Author: Jean-Louis Colliot-Thélène
Journal: J. Amer. Math. Soc. 13 (2000), 101-124
MSC (2000): Primary 11G35, 14J26, 14C15; Secondary 14J20, 14G25
Published electronically: September 29, 1999
MathSciNet review: 1697092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $k$ be a number field, $C/k$ a smooth projective curve, and $X$ a smooth projective surface which is a conic bundle over $C$. Let $CH_0(X/C)$ be the relative Chow group, which is the kernel of the projection map $CH_0(X) \rightarrow CH_0(C)$ on Chow groups of zero-cycles. For each place $v$ of $k$, one may consider the relative Chow group $CH_0(X_v/C_v)=CH_0(X\times _kk_v/C\times _kk_v)$. Under minor assumptions, we identify the diagonal image of $CH_0(X/C)$ in the product of all $CH_0(X_v/C_v)$ as the kernel of the natural pairing with the Brauer group of $X$. When $C$ is an elliptic curve with finite Tate-Shafarevich group, under minor assumptions, we show that the Brauer-Manin obstruction to the existence of a zero-cycle of degree one on $X$ is the only obstruction.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 11G35, 14J26, 14C15, 14J20, 14G25

Retrieve articles in all journals with MSC (2000): 11G35, 14J26, 14C15, 14J20, 14G25


Additional Information

Jean-Louis Colliot-Thélène
Affiliation: C.N.R.S., UMR 8628, Mathématiques, Bâtiment 425, Université de Paris-Sud, F–91405 Orsay, France
Email: colliot@math.u-psud.fr

DOI: http://dx.doi.org/10.1090/S0894-0347-99-00318-5
PII: S 0894-0347(99)00318-5
Received by editor(s): May 29, 1998
Received by editor(s) in revised form: June 17, 1999
Published electronically: September 29, 1999
Additional Notes: La première partie de l’article (groupes de Chow relatifs, Théorèmes \ref{thmA} et \ref{thmB}) a été conçue en janvier 1996, lors d’un séjour à l’Institut Tata (TIFR, Mumbai, Inde), Institut que j’ai plaisir à remercier pour son hospitalité. Je remercie aussi le Centre Franco-Indien pour la Promotion de la Recherche Avancée (CEFIPRA/IFCPAR) pour son soutien en diverses occasions. Le Théorème \ref{thmC} a été trouvé à l’occasion de la conférence L’arithmétique et la géométrie des cycles algébriques, qui s’est tenue à Banff (Alberta, Canada), du 7 au 19 Juin 1998. Une version préliminaire fut mise au point à l’Institut Isaac Newton (Cambridge, G.-B.).
Je remercie R. Sujatha pour de nombreuses discussions à l’origine de ce travail, et dont on trouvera une trace au §9. Je remercie aussi E. Frossard, V. Suresh et R. Parimala pour diverses remarques.
Dedicated: Avec un appendice par E. Frossard et V. Suresh
Article copyright: © Copyright 1999 American Mathematical Society